# SDR 96UAL900523

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983UA
- Make and model: Boeing 737291
- Aircraft serial: 21641
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Lost
- Location: A-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, AIRCRAFT EXPERIENCED THE LOSS OF 'A' SYSTEM HYDRAULICS ON FLAP RETRACTION AFTER TAKEOFF.  RECEIVED LEADING EDGE AMBER INTRANSIT LIGHT AND NUMBER THREE FLAP LIGHT ON OVERHEAD PANEL.
